# SDR USAA2012090600008

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,767 hours, 20,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570305002
- Part serial: 03054
- Condition: Worn
- Location: Te Flap
- Part time: 31,769 hours, 20,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - LEFT WING INTERCONNECTING STRUT BETWEEN INBOARD & OUTBOARD FLAP IS WORN TO LIMITS PER JOB CARD.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A319 AMM 27-57-44-000-001-A.
